David
Lv 6
David asked in HealthOther - Health · 7 years ago

How could paramedics safely transport a highly agitated patient with suspected drug overdose.?

Patient is female in her early twenties, she feels hot, her pulse is 150 bpm, and the paramedics are unable to obtain her blood pressure due to agitation.

What three pieces of advice can you provide to the paramedics to transport this patient safely to hospital.

2 Answers

Relevance
  • 7 years ago
    Favorite Answer

    1) Don't raise your voice or make the patient (pt) more agitated. Try to talk calmly to soothe the pt.

    2) Request PD (police) assistance in restraining the pt.

    3) 50mg Benedryl (IV), 5mg Haldol (IV) and 2mg Ativan (IV): Known as the B52, is a standard treatment in agitated psych pt's.

    Source(s): I'm a Paramedic
  • Anonymous
    7 years ago

    Midazolam, Haldol, Lorazepam.

Still have questions? Get your answers by asking now.